# SDR UPS404636

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND CHANNEL W/200 RT SIDE OF CENTER VERTICAL BEAM CRACKED AT LOWER POSITION.  MAINTENANCE PRESSURE BULKHEAD CHANNEL BELOW W/200 RT SIDE OF CENTER VERTICAL BEAM.  CRACK OUT OF LIMITS IAW SRM 53-10-01, REPAIRED IAW SRM 51-40-03.
